# SDR DXTA200702583

- Difficulty date: October 30, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 11,204 hours, 9,008 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Fitting
- Condition: Loose
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST OFFICERS BRAKES ARE MUSHY AND REQUIRE A COUPLE OF PUMPS AFTER INTITAL PRESSURE TO FIRM UP.  INSPECTED BRAKE SYSTEM, FOUND PILOTS LT MASTER CYLINDER FITTINGS LOOSE. TIGHTENED FITTINGS. BLEED BRAKE SYS MULTIPLE TIMES. OPS LEAK CHECK GOOD IAW CESSNA 560 MM 32-42-00
